# SDR HALA2018122400672

- Difficulty date: December 22, 2018
- Submitted: December 24, 2018
- Operation: Air carrier
- Aircraft: N382HA
- Make and model: Airbus A330-243
- Aircraft serial: 1404
- Aircraft time: 24,927 hours, 4,004 cycles
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Connector
- Condition: Broken
- Location: Bleed Valve
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - AFTER APU BLEED & PACKS COMMANDED ON. ENG 2 BLEED VALVE NOT CLOSED FAULT DISPLAYED ON ECAM.// INSPECTED ENG 2 BLEED VALVE & FOUND CONNECTOR BROKEN. REPLACED CONNECTOR(FIN 4001HA)PER AMM 71-71-20. RAN #2 ENG. ECAM WARNING "ENG 2 BLEED NOT CLOSED" FAULTED. PERFORMED BITE OF BMC PER AMM 36-11-00."PRESS REG-V(E2-401AA/SOL(7HA2" FAULTED. REMOVED AND REPLACED NUMBER 2 ENGINE BLEED VALVE PER AMM TASK 36-11-52-400-804-A LEAK CHECK GOOD. NO DEFECTS NOTED OK FOR SVC
